# SDR HEEA0016000

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N141MA
- Make and model: Bell 407
- Aircraft serial: 53016
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Boot
- Part number: PHI407112
- Condition: Deteriorated
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOOT DETERIORATED, LINERS LOOSE ON TRUNNION AND BEARINGS WORN.  REPAIRED.
